Table of Contents
ISRN Discrete Mathematics
Volume 2011, Article ID 491936, 10 pages
http://dx.doi.org/10.5402/2011/491936
Research Article

The ๐ฟ-Total Graph of an ๐ฟ-Module

Department of Computer Engineering, University of Guilan, P.O. Box 3756, Rasht 41996-13769, Iran

Received 30 August 2011; Accepted 5 October 2011

Academic Editor: R. Yeh

Copyright © 2011 Reza Ebrahimi Atani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let ๐ฟ be a complete lattice. We introduce and investigate the ๐ฟ-total graph of an ๐ฟ-module over an ๐ฟ-commutative ring. The main purpose of this paper is to extend the definition and results given in (Anderson and Badawi, 2008) to more generalize the ๐ฟ-total graph of an ๐ฟ-module case.